# SDR REXA201200172

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,412 hours, 18,078 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOSE DOOR OPEN WARNING FOLLOWED BY GEAR DISAGREE WARNING WHEN WE SELECTED GEAR UP ON T/O PERFORMED QRH FOR NOSE DOOR OPEN WARNING SELECTED GEAR DOWN, NORMAL INDICATIONS.  GEAR INDICATIONS FOR UNSAGE WAS MAINS YELLOW, NOSE GREEN.  TROUBLESHOT AND C/W PA 05-018B GEAR DISAGREE EVENT PROCEDURES ALL INDICATIONS RETURN NORMAL IAW AMM 32-60-0, OP CHECK GOOD.  OK FOR SVC.
